MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ANTI-TPO; SYSTEM, TEST, THYROID AUTOANTIBODY

ROCHE DIAGNOSTICS ELECSYS ANTI-TPO; SYSTEM, TEST, THYROID AUTOANTIBODY
Catalog Number 07026935190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The calibration and qc data provided were acceptable.Based on the calibration and qc data, a general reagent issue could be excluded.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable roche diagnostics cobas elecsys anti-tpo results for 2 patient samples on a cobas 8000 core unit.On (b)(6) 2023, the initial anti-tpo result for sample 1 from an aliquot of the original sample was 35 iu/ml.The original sample was repeated and the result was 11 iu/ml.The sample was repeated again and the result was 9 iu/ml with flag.On (b)(6) 2023, the initial anti-tpo result for sample 2 from an aliquot of the original sample was 66 iu/ml.The original sample was repeated and the result was 9 iu/ml with flag.The sample was repeated again and the result was 9 iu/ml with flag.No questionable results were reported outside of the laboratory.The analyzer serial number is (b)(6).
 
Additional Manufacturer Narrative
The investigation found that the root cause of the event was consistent with pre-analytical handling issues.

Brand Name
ELECSYS ANTI-TPO
Common Device Name
SYSTEM, TEST, THYROID AUTOANTIBODY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16791088
Report Number1823260-2023-01371
Device Sequence Number20256901
Product Code JZO
UDI-Device Identifier04015630939626
UDI-Public04015630939626
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K051890
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Catalogue Number07026935190
Device Lot Number66407701
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2023
Supplement Date Received by Manufacturer05/04/2023
Initial Report FDA Received Date04/21/2023
Supplement Report FDA Received Date06/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR
Patient SexFemale